# SDR RRXA96094

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs270/285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28R BETWEEN Y=270 AND Y=285 CRACKED AND CORRODED.  REPAIRED LONGERON 28R BY REPAIR STRAPS IAW REO 01816 AND TREATED AREA IAW SRM 51-1-8.
